# SDR ABXA9701077

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 99119907
- Condition: Corroded
- Location: Bs 1132-1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT SIDE OF THE VENTRAL STAIR JAMB HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED AFT JAMB WEB AND CAP IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
